MAUDE Adverse Event Report: ARTHREX, INC. 28MM BASEPLATE, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 28MM BASEPLATE, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 28MM BASEPLATE, MODULAR
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a revision surgery was performed to retrieve the prosthesis.It was further reported that the defective prosthesis was caused due to the post operative actions by the patient.The patient did not follow the post op guidelines and was overloading the prosthesis too early in the gym.
 
Additional Manufacturer Narrative
Complaint not confirmed, the device was returned with a large chunk of bone and/or bone cement but no apparent damage or abnormality that may contributed to the event was observed.As provided in the event description, the cause of the event is likely patient non-compliance.

Brand Name
28MM BASEPLATE, MODULAR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11153768
Report Number1220246-2021-02468
Device Sequence Number3878636
Product Code PHX
UDI-Device Identifier00888867296428
UDI-Public00888867296428
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number28MM BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-28
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date09/02/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;